Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 11, Part C (2015)

On ternary quadratic equation 5x2 - 2y2 = 3z2

Author(s)
MA Gopalan, R Anbuselvi, SA Shanmugavadivu
Abstract
The Ternary Quadratic Diophantine Equation given by 5x2 - 2y2 = 3z2 is analyzed for its patterns of non-zero integral solutions. A few interesting relations between the solutions and special polygonal numbers are exhibited.
Pages: 179-181  |  603 Views  27 Downloads
How to cite this article:
MA Gopalan, R Anbuselvi, SA Shanmugavadivu. On ternary quadratic equation 5x2 - 2y2 = 3z2. International Journal of Applied Research. 2015; 1(11): 179-181.
Call for book chapter
International Journal of Applied Research